MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that while using trans-ray plus 7.5fr 40cc (iab) the blood pressure signal from the optical sensor temporarily disappeared, and the waveform reappeared.There was no manual intervention during the disappearance and reappearance.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).Updated field: b4, d3, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11 the iab was returned with the membrane completely unfolded and blood on the exterior of the catheter and between the catheter and the sheath.The y-fitting¿s serial number was obscured by a black mark, making it unreadable.A kink was observed on the catheter tubing and inner lumen approximately 57.4cm from iab tip.A second kink was observed on the catheter tubing near the y-fitting approximately 73.9cm from iab tip.The inner lumen was found occluded with dried blood.The occlusion was able to be cleared.A sensor output test was performed and the sensor was found to be within specification.The reported event cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.All failure modes related to balloon malfunction are addressed in the risk file and there individual complaint occurrence rates are within its risk profile.The ifu addresses the mitigations for all balloon failures.Each iab manufactured is 100 percent inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The iab catheter is unknown based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24518120
Report Number2248146-2026-0000748
Device Sequence Number8514635
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)280915(10)3000500916(11)250915
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000500916
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/22/2026
04/21/2026
05/13/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/25/2026
05/01/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient SexUnknown